Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL83X0031482

Export

Selection :

CONSISTENCY, ASYMPTOTIC NORMALITY AND ASYMPTOTIC EFFICIENCY OF THE MAXIMUM-LIKELIHOOD-ESTIMATOR IN LINEAR STOCHASTIC DIFFERENTIAL EQUATIONS

Author
BELLACH B
HUMBOLDT UNIV., SEKT. MATH./BERLIN 1086/DDR
Source
MATH. OPERATIONSFORSCH. STAT., SER. STAT.; ISSN 0323-3944; DDR; DA. 1980; VOL. 11; NO 2; PP. 227-266; ABS. GER/RUS; BIBL. 17 REF.
Document type
Article
Language
English
Keyword (fr)
ESTIMATION STATISTIQUE MAXIMUM VRAISEMBLANCE ESTIMATEUR CONSISTANT NORMALITE ASYMPTOTIQUE EFFICACITE ASYMPTOTIQUE EQUATION DIFFERENTIELLE EQUATION LINEAIRE EQUATION STOCHASTIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
STATISTICAL ESTIMATION MAXIMUM LIKELIHOOD CONSISTENT ESTIMATOR ASYMPTOTIC NORMALITY ASYMPTOTIC EFFICIENCY DIFFERENTIAL EQUATION LINEAR EQUATION STOCHASTIC EQUATION APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL83X0031482

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web